List of citations in Numdam for : The topology of integrable differential forms near a singularity

Publications Mathématiques de l'IHÉS, Volume 55 (1982), pp. 5-35.


Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 2, pp. 169-204.

Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 4, pp. 573-618.

Annales de l'Institut Fourier, Volume 39 (1989) no. 4, pp. 909-927.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 6 (1984) no. 1, pp. 51-85.